# SDR SWAA2016051651782

- Difficulty date: May 9, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 35,223 hours, 20,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE ROPE ANCHOR HOOK STRAP CORRODED.  R & R STRAP IAW AMM.
